default-icon
Tiredness (diabetic)
Hi.. My mom is on borderline diabetes with hypertension but she's very active in nature. But today after her daily chores she complain about body pain,hence I asked to take half tab of diclo+para and now.. She's telling about severe tiredness and vibrations.. Pls suggest anything to be eaten.. She has taken glucose water. I'm on the west to home in another 100min.
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. the vibration and weakness could be the b-complex vitamins deficiency along with deficiency of calcium and vitamin d3. kindly ask her to take a tablet of neurobion forte everyday for a month and she will be fine. she should drink lots of water, have lots of greens and fruits, sit in the sun for atlas half an hour during 10am -12 pm. don't give her glucose or any product with high glycemic index. rice, coconut etc have high glycemic index. take her to a diabetologist if it doesn't improve. Best regards.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.